Journal of Symbolic Logic

A Finite Family Weak Square Principle

Ernest Schimmerling

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 64, Issue 3 (1999), 1087-1110.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183745871

Mathematical Reviews number (MathSciNet)
MR1779752

Zentralblatt MATH identifier
0948.03043

JSTOR
links.jstor.org

Citation

Schimmerling, Ernest. A Finite Family Weak Square Principle. J. Symbolic Logic 64 (1999), no. 3, 1087--1110. http://projecteuclid.org/euclid.jsl/1183745871.


Export citation